Symmetries and conservation laws of lattice Boussinesq equations

Xenitidis, P and Nijhoff, F (2012) Symmetries and conservation laws of lattice Boussinesq equations. Physics Letters A, 376 (35). pp. 2394-2401. ISSN 0375-9601



  • Xenitidis, P
  • Nijhoff, F
Copyright, Publisher and Additional Information:
  • Accepted: 7 June 2012
  • Published (online): 11 June 2012
  • Published: 16 July 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Feb 2020 15:20
Last Modified: 28 Feb 2020 11:22
Status: Published
Publisher: Elsevier
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export